Wednesday, May 30, 2012


I disappeared again. I got very very depressed this month. I've gained 20lbs from the Seroquel, and from what I've read online you can't really loose the weight until you are off of it. I hate it so much. I have a med review tomorrow and I want them to take me off Seroquel so badly.

I have also started a group therapy program that will last the rest of the summer. It's only once a week, and I've had 3 sessions so far and well I haven't learned anything from it. I'm only going because I haven't been given any other help and if I refuse this it may keep me from getting the help that will actually help me as I would look non-complient if I did not go.


  1. Hey I am sorry to hear you have been so down. Glad you are going to the sessions even though you have not learned anything yet.

    Maybe sometime in the upcoming weeks or months something will come of it. I hope so, I don't want you to waste your time.

    Not sure if I should be asking this but are you going to try to lose the 20lbs?

  2. Pills are horrible things when it comes to weight =/ My pills make me gain too! Glad your making a step forward with the sessions though :) Keep your chin up sweetie xx

  3. If you definitely feel that you need to be on an antidepressant, I suggest Wellbutrin. It stimulates the norepinephrine pathway (most antidepressants only increase the amount serotonin being released at the synapse but Wellbutrin targets both), which is the same neurotransmitter targeted by ADD meds. Basically, it doesn't typically cause you to gain weight; it actually tends to make it easier for you to lose weight because it can suppress your appetite. I am by no means any doctor, so definitely speak with a doctor and do your own research. I just thought this information might be helpful fo you being that I was in your place about a year ago :)